urologist-icon

Swxual dysfunction

Dear sir/madam, My age is 23, i am married since last 7 months. And last month i had sex with my wife continue for 13 days as i went to my house in India. And for sex i used delay spray almost all days. I got good erection and we both enjoyd sex. But now after 1 month i am in dubai and i am not getting erection properly.my penis used to be very sensitive but now its less sensitive. And i am literally crying. Amd unable to masturbate also... I got erection in morning yesterday without doing anything.. But now again same situation... Plz plz help me... Thnx in advance
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Swxual dysfunction

doctor profile image
Dr. Ashok Koparday Mumbai | Sexologist
Answered
If this persists you will benefit by guidance from Sex Therapist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. A.Kumar Mumbai | Sexologist
Answered
for better erection:
Have good sleep,  do exercise & yoga daily for 1 hour.
Take hot milk 1 glass morning & evening.
Avoid spicy..chilli.nd fried food

Take CP  SHILAJIT
tb....Manmath ras ....
nd tb....sidh makardhwaj bati...
one each morning & evening for 3 months...wd hot milk..

See d results or otherwise consult a sexologist personally .

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hi there...Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological...So first try relaxation techniques and distraction method. Then try to cut down on any habits like alcohol, smoking or drugs. This will help delay ejaculation. If there's no improvement then you must be investigated for any comorbidities like diabetes hypertension hypercholestrolemia...kindly consult a psychiatrist for medical therapy
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO